RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Eurasian Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2018, Volume 9, Number 3  


On derivations associated with different algebraic structures in group algebras
A. A. Arutyunov
8
On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations
A. T. Assanova, A. P. Sabalakhova
14
General coupled fixed point theorem for a nonlinear contractive condition in a cone metric space
Sh. Bhaumik, S. K. Tiwari
25
On a class of abstract degenerate multi-term fractional differential equations in locally convex spaces
V. E. Fedorov, M. Kostić
33
Efficient numerical methods of Aitken type and their dynamics
P. Jain, P. B. Chand, K. Sethi
58
Some boundary value problems for the Cauchy–Riemann equation in half lens
N. Taghizadeh, V. Soltani Mohammadi
73
Hardy spaces, approximation issues and boundary value problems
V. I. Vlasov
85
Eurasian Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019